Assalam o alaykom Dr.sb ! My wife having age 19 yrs old, her periods started on 8/7/2017 and ended after 4 days , we did unprotected intercourse on 15/7/2017 and after intercourse i gave her medicine of ECP (EMERGENCY CONTRACEPTIVE PHILS) formula (levonorgestrel 0.75 mg) after taking ECP her periods started now on 20/7/2017, i am not sure that is this because of ECP dose or is this hecause of getting pregnant , now i am worried about is she getting pregnant because we dont want a baby , her periods started after 12 days and i am worried and please need help how to normal her periods , because its her first time of getting her periods too early , normally her periods start after every 1 month , . please help me and give me suggestion how can i normal her periods. Thanks.
For More Detail Click On Page No: 1
Warning :The information presented in this web site is not intended as a substitute for medical care. Please talk with your healthcare provider about any information you get from this web site.